Eclipse Summit 2017

Sat, Jul 29
Timezone: Asia/Kolkata (IST)
08:30

    Registration - 30 mins

09:00
09:30

    Opening Talk - 15 mins

09:45

    Coffee/Tea Break - 15 mins

10:00
  • Added to My Schedule
    keyboard_arrow_down
    Naveen Balani

    Naveen Balani - Building Intelligent connected products using Artificial Intelligence, Cognitive & Blockchain.

    schedule  10:00 - 10:45 AM place Cauvery people 23 Interested star_halfRate

    In this session, we will look at how to build intelligent connected products using a generic Enterprise IoT stack. We will discuss some of the key enabling technologies such as Artificial Intelligence, Machine Learning, Cognitive IoT and Blockchain and how to infuse intelligence at each layer of the IoT stack.

    The session would cover 3 architecture patterns - Applying intelligence at the Edge, At the cloud and Hybrid approach. Various use cases would be covered - Real-time-decision at the edge using computer vision (security and surveillance), Cognitive IoT in Sports, Connected Car and Trust and compliance for security and connectivity using Blockchain.


    The session will also include a brief analysis of different Enterprise IoT platforms like IBM Watson IoT, GE Predix, Amazon IoT, Microsoft Azure IoT and open source software for building smart connected products.

  • Added to My Schedule
    keyboard_arrow_down
    Rajesh Sola

    Rajesh Sola - Gateway design with Eclipse Kura - Taking to new heights

    schedule  10:00 - 11:30 AM place Brahmaputra people 7 Interested star_halfRate

    This talk cum tutorial aims at introducing Eclipse Kura, OSGi based framework for IOT gateway design.It starts with kura architecture and key elements like bundles, services, web admin interface etc. and a tour of available APIs,services for hardware interfacing, wireless connectivity,cloud connectivity and industrial & automotive protocols.The next part proceeds with case study of building custom services,for eg:- adding client support for HTTP REST, InfluxDb in kura.Later few bridging scenarios will be covered on interfacing local networks with IOT Platforms like ThingSpeak, OpenSensors.io etc using these services and also storing data points in a time series at edge/gateway side using InfluxDb as an example.

11:00
11:30
12:00
12:30

    Lunch - 60 mins

13:30
14:30
15:00

    Coffee/Tea Break - 15 mins

15:15
15:45
16:15
16:45
17:15

    Closing Talk - 15 mins